# SDR SWIA201127182

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 20,796 hours, 17,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERIOR OVERWING EMERGENCY LIGHTS ON EACH SIDE OF AIRCRAFT ARE OUT.  (FLT 5508)  RELAMPED EMERGENCY LIGHTS.
